Uniqueness of positive solutions to some coupled cooperative variational elliptic systems

Yulian An, Jann Long Chern, Junping Shi

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

The uniqueness of positive solutions to some semilinear elliptic systems with variational structure arising from mathematical physics is proved. The key ingredient of the proof is the oscillatory behavior of solutions to lin-earized equations for cooperative semilinear elliptic systems of two equations on one-dimensional domains, and it is shown that the stability of the positive solutions for such a semilinear system is closely related to the oscillatory behavior.

Original languageEnglish
Pages (from-to)5209-5243
Number of pages35
JournalTransactions of the American Mathematical Society
Volume370
Issue number7
DOIs
Publication statusPublished - 2018 Jul
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Uniqueness of positive solutions to some coupled cooperative variational elliptic systems'. Together they form a unique fingerprint.

Cite this